cfaed Publications

Fuzzy answer set computation via satisfiability modulo theories

Reference

Mario Alviano, Rafael Penaloza, "Fuzzy answer set computation via satisfiability modulo theories" , In Theory and Practice of Logic Programming, Cambridge Univ Press, vol. 15, no. 4-5, pp. 588–603, 2015.

Bibtex

@article{alviano2015fuzzy,
title={Fuzzy answer set computation via satisfiability modulo theories},
author={Alviano, Mario and Penaloza, Rafael},
journal={Theory and Practice of Logic Programming},
volume={15},
number={4-5},
pages={588--603},
year={2015},
publisher={Cambridge Univ Press}
}

Downloads

No Downloads available for this publication

Related Paths

Resilience Path

Permalink

https://cfaed.tu-dresden.de/publications?pubId=593


Go back to publications list